Clindamycin. It's giving me an upset stomach. I heard...
"...now. And for topical Clindamycin. It's giving me an upset stomach. I heard it kills the good bacteria so you can take acidophilus with it. But ...trying it (I've been on accutane 3 times already... "
and the most common side effect I see is stomach upset...
"...normally wouldn't cause dizziness; I prescribe it pretty frequently and the most common side effect I see is stomach upset and diarrhea. My guess ...I'm sure having a bit of extra weight up fro... "
2nd dose I developed diarrhea and some stomach discomfort...
"...given Clindamycin 300mg by my dentist. I was not given any warning of the possible side effects by my Dentist or Pharmacist. After 2nd dose I developed diarrhea and some stomach discomfort. After... "
dose, I took it for 5 out of 7 days (having an upset stomach...
"...metrogel which caused me to have spotting so I called for a different script & she prescribed me clindamycin again except this time it was a lower dose, I took it for 5 out of 7 days (having an... "
Clindamycin and Stomach Problems
- did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.